# SDR CALA2019092301612

- Difficulty date: September 18, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N57864
- Make and model: Boeing 757-33N
- Aircraft serial: 32588
- Aircraft time: 58,220 hours, 17,773 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Part number: 19521130702
- Condition: Corroded
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-52-3-0374 R4 DOOR - LOWER GATE SKIN EDGE, ALONG THE RUB STR IP IS CORRODED (MK 033-595) REF N/R 0071408. CHECKED LIMITS TO CORROSION R4 DOOR AT LOWER GATE SKIN EDGE, ALO NG RUB STRIP; L=1.2" W=.30" D=.150". OUT OF LIMITS IAW SRM 52-10-02 FIG 101, DETAIL IV PG 104. REMOVED AND REPLACED GATE ASSY WITH P/N: 19-5211-3-0702, BATCH: 0003534845, PO: TUA00002 63 IAW DRAWING 140N2613 AND SRM 51-40-04 FIG 101, TABLE II.
